# SDR DALA201904302760

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 81,614 hours, 21,904 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lever
- Condition: Dirty
- Location: R1 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR ARMING LEVER WILL NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS 1R DOOR OPS CHECK GOOD PER B757 AMM 52-11. (5552716)
